# SDR REXA2017082000899

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 29,503 hours, 27,120 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL AT THE BACK OF THE CABIN AT LAST ROW SEAT. FOUND POWER UNIT/DIMMER (BALLAST) BURNING REMOVED ANND REPLACED BALLAST IAW 33-21-10 OPS CHECK GOOD.
